UPC: 305730133807 总重量: 0.16 lbs (0.07 kg)
包装形式: 80 Tablets
Ibuprofen 200 mg from Advil is offered in 20, 40, 80 and 160 count options.
警告: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have has stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), take 3 or more alcoholic drinks every day while using this product, take more or for longer time than directed. Not not use if you ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heat surgery. Keep out of reach of children.
注意事项: Read all directions and warnings before use. Keep carton.
推荐用法: Read directions carefully and completely before use.